I have on going back pain. My doctor prescribed these two meds. But read somewhere that it isnt a good mix.
Himes; Before you do you should double check with your doctor it does say that they should not be taken at the same time or it is a major interactions And should be kept a few hours apart. But if it were me I would get an exact answer from the doctor that prescribed these . Plus one may just to it and alternate them you should also call your Pharmacist and ask them what they think. here is the copy and post of the interaction. so please until you get this all figured out don't take the two together. chuck1957
(((( Interactions between your selected drugs
Applies to: methocarbamol, tramadol
GENERALLY AVOID: Concomitant use of opioids with benzodiazepines or another central nervous system (CNS) depressants (e.g., nonbenzodiazepine sedatives/hypnotics, anxiolytics, muscle relaxants, general anesthetics, antipsychotics, other opioids, alcohol) may result in profound sedation, respiratory depression, coma, and death. The risk of hypotension may also be increased with some CNS depressants (e.g., alcohol, benzodiazepines, phenothiazines).
There is an interactions checker on this website. I checked them on there for you and it came up a major interaction because tramadol is considered an opiate-like medication and the methocarbamol is a CNS (central nervous system) depressant and it can cause some pretty serious side effects, even in rare instances death. Not saying you can't take them together if prescribed by the same doctor, it said that you may be able to talk to your doctor for alternatives and if you are really worried you can return to the doctor for frequent monitoring. Your question interested me because I suffer with pain and I also take a lot of cns depressants. I take an anti-anxiety med called Xanax with antidepressants. Best of luck to you. Happy to help.
I took both methocarbamol this morning and about three hrs later a tramadol. Did not feel good and very dizzy like I was having a low blood sugar . I called my pharmacist and he did not seem to think It was a bad mix even though it says so on here. It also mentioned seratonin syndrome which I did not know with these drugs. Don’t think I will try both again since I read that tramadol stays in your system for a while ! Pharmacists and Drs just do not know all the facts.its good to do your own research
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.